What does severe dry mouth mean?
Answers: i would definitely talk to your dr.
i have severe dry mouth because of the new medications i am taking.
but if you have it badly, i would call your dr.
here's some sites that might help too:
it may be the medications you are taking or you might not be drinking enough fluids
It's one symptom of diabetes. You should see a doctor.
maybe its lack of water.have you been drinking enough water?.you dont want to get dehydrated.Good Luck
Cant be 100% sure but its possibel that its diabeties I guess. Good Luck
medications will do that if you don't drink enough fluids
Could the dry mouth be a side effect of a medication you are taking?
Could be a sign of Diabetes, or a side affect from a medication, seems that Blood Pressure meds seem to do this to people alot... especially if it is in the diuretic category. If you are on any of these, your doc may need to check your dose. Good Luck.
If you are taking any medications (most notably antidepressants or antispasmodics), this can cause your dry mouth. An autoimmune disorder called Sjorgen's syndrome can also cause a dry mouth but this is highly more common is women than in men. This would also cause other mucus membranes to be dry The most common cause is simple dehydration. However, it can also signify a vitamin deficiency so pick up a high quality multi,if you don't have one already. More serious disorders such as lymphoma, liver disease or diabetes can also cause a dry mouth as can anxiety.
Dry mouth can also be a sign of internal bleeding, especially in the digestive track. Though this is rare, it is good that you are seeing a doctor. best of luck!
Sounds to me like you are not breathing through your nose but mouth breathing. For instance if you are snoring at night ==,you are mouth breathing and that will severly dry your mouth. Climbing stairs you are using more energy and if you aren't breathing through your nose you are drying your mouth out . Are you taking any new meds?,like antihistamines,heart meds.Also, it could be chronic anxiety.
nose stuff up try a cool mist humidifier at night
Have you started any new medication? Sometimes a dry mouth is a side effect of meds
are you taking new tablets like co codamol ?check for diabetes too or is your salivary gland blocked
The health and medicine information post by website user , AnyQA.com not guarantee correctness , is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.
More Related Questions and Answers ...
- I just got a physical.?
- Would you rather wear a jockstrap or compression shorts?
- Is 6 1/2 inches for a dick long for a 15 year old?
- Can you damage your penis somehow by masturbating rough or wearing tight underwear?
- What is the best lubricant?
- What's the best and guranteed treatment for penis enlargement without doing any surgery?
- The best way to get rid of a hicky?
- I want to grow a gotee?
- Will someone please talk to me my friend was buried today the 2nd I lost this year "HELP"?
- What's to difference between a male condom and a female condom?